Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 740936, 12 pages
http://dx.doi.org/10.1155/2014/740936
Research Article

Unavailability Analysis for k-out-of-n:G Systems with Multiple Failure Modes Based on Micro-Markov Models

1High-Tech Institute of Xi’an, Xi’an, Shaanxi 710025, China
2Suzhou INVO Automotive Electronics Co., Ltd., Suzhou, Jiangsu 215200, China

Received 2 January 2014; Revised 16 March 2014; Accepted 19 March 2014; Published 24 April 2014

Academic Editor: Carsten Proppe

Copyright © 2014 Shengjin Tang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shengjin Tang, Xiaosong Guo, Xiaoyan Sun, Haijian Xue, and Zhaofa Zhou, “Unavailability Analysis for k-out-of-n:G Systems with Multiple Failure Modes Based on Micro-Markov Models,” Mathematical Problems in Engineering, vol. 2014, Article ID 740936, 12 pages, 2014. https://doi.org/10.1155/2014/740936.